Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 922–931 (Mi zvmmf5876)  

This article is cited in 11 scientific papers (total in 11 papers)

Multistage conflicts with information exchange

A. F. Kononenko

Moscow

Full text: PDF file (1166 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 104–113

Bibliographic databases:

UDC: 518.90
MSC: Primary 91A23; Secondary 91A05
Received: 14.10.1975
Revised: 17.06.1976

Citation: A. F. Kononenko, “Multistage conflicts with information exchange”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 922–931; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 104–113

Citation in format AMSBIB
\Bibitem{Kon77}
\by A.~F.~Kononenko
\paper Multistage conflicts with information exchange
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 922--931
\mathnet{http://mi.mathnet.ru/zvmmf5876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0496766}
\zmath{https://zbmath.org/?q=an:0371.90142}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 104--113
\crossref{https://doi.org/10.1016/0041-5553(77)90108-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5876
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p922

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Evseeva, “Computation of the maximum guaranteed payoff in dynamic models of conflict situations”, U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 142–147  mathnet  crossref  mathscinet  zmath
    2. V. S. Aliev, A. F. Kononenko, “Aggregation in dynamic games”, Comput. Math. Math. Phys., 35:8 (1995), 997–1008  mathnet  mathscinet  zmath  isi
    3. O. V. Pavlov, “Dinamicheskie modeli vzaimodeistviya uchastnikov korporativnykh sistem”, UBS, 8 (2004), 157–175  mathnet
    4. G. A. Ugol'nitskii, A. B. Usov, “Equilibria in models of hierarchically organized dynamical control systems with regard to sustainable development conditions”, Autom. Remote Control, 75:6 (2014), 1055–1068  mathnet  crossref  isi
    5. G. A. Zograbyan, V. Yu. Reshetov, “Construction of control ensuring equilibrium conditions in a multistep two-person positional game”, Comput. Math. Math. Phys., 54:6 (2014), 931–938  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. M. A. Gorelov, A. F. Kononenko, “Dynamic models of conflicts. II. Equilibria”, Autom. Remote Control, 75:12 (2014), 2135–2151  mathnet  crossref  isi
    7. M. A. Gorelov, A. F. Kononenko, “Dynamic models of conflicts. III. Hierarchical games”, Autom. Remote Control, 76:2 (2015), 264–277  mathnet  crossref  isi  elib  elib
    8. Grigorii I. Belyavskii, Natalya V. Danilova, Gennadii A. Ugolnitskii, “Evolyutsionnoe modelirovanie v zadachakh upravleniya ustoichivym razvitiem aktivnykh sistem”, MTIP, 8:4 (2016), 14–29  mathnet
    9. N. S. Vasilev, “Informirovannost uchastnikov i suschestvovanie ravnovesiya v pozitsionnykh mnogoshagovykh igrakh mnogikh lits”, Inform. i ee primen., 11:2 (2017), 42–49  mathnet  crossref  elib
    10. A. I. Sukhinov, A. E. Chistyakov, G. A. Ugol'nitskii, A. B. Usov, A. V. Nikitina, M. V. Puchkin, I. S. Semenov, “Game-theoretic regulations for control mechanisms of sustainable development for shallow water ecosystems”, Autom. Remote Control, 78:6 (2017), 1059–1071  mathnet  crossref  isi  elib  elib
    11. Grigory I. Belyavsky, Natalya V. Danilova, “Random search methods for the solution of a Stackelberg game of resource allocation”, Contributions to Game Theory and Management, 12 (2019), 37–48  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022